# SDR UIEA2019062864592

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,750 hours, 16,279 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Light
- Condition: Intermittent
- Location: Bleed Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED OFF BACKLIGHTING, NO ILLUMINATION WITH ENG SHUT DOWN. FOUND DURING COCKPIT PRE-FLIGHT.  RESET RT ENG BLEED SWITCH IAW AMM 36-20-00. OFF LIGHT CAME BACK ON. OPS CHECKED GOOD.
